# SDR AUS20021307

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 512400098
- Condition: Out Of Balance
- Location: Ailerons
- Component: Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AILERON OUT OF BALANCE. ACCESS PANELS (3OFF) IN LOWER SKIN AND A QUANTITY OF EPOXY RESIN IN THE TRAILING EDGE CAUSED THE AILERON TO BE APPROXIMATELY 700 GRAMS OUT OF BALANCE. PERSONNEL/MAINTENANCE ERROR.
